MAUDE Adverse Event Report: COVIDIEN 25G X 2 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 25G X 2 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200441
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that a monoject hypodermic aluminum needle 25 g detached yesterday while initiating the procedure.

Brand Name
25G X 2 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9191395
Report Number1017768-2019-00699
Device Sequence Number2549964
Product Code FMI
UDI-Device Identifier30884521008643
UDI-Public30884521008643
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200441
Device Catalogue Number8881200441
Device Lot Number900736
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1